# SDR DALA2023092207797

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 FOUND THE BULK CARGO INTERIOR SKIN CORROSIN AT STA1578 TO STA1582,S-39L TO S-39R. CORRECTIVE ACTION: THE BULK CARGO INTERIOR SKIN CORROSION AT STA 1578 TO STA 1582,S -39L TRIMED OUT AND DOUBLER REPAIR AS PER PRI:611904-14 (2978607)
